Hope you are all doing well?
I have a question about reducing hydroxychloroquine. I was finally diagnosed with Lupus last summer after having symptoms on and off for 25+ years, and started on 200mg hydroxychloroquine for 3 months. After initially causing a monumental, 9 day migraine, I felt some of my joint pain improved. I was then put on 400mg hydroxychloroquine a day for another 3 months, at the end of which I felt pretty good!
However, I was told after being on 400mg for 3 months I should reduce back down to 200mg, which I did 8 days ago and now a lot of familiar 'ill' feelings are creeping back - fatigue, feeling like I'm coming down with the flu (shivery, achy, fuzzy headed etc, but without a fever), a migraine (which I haven't had for about 4 months!), increased joint pain, tinnitus, pain in my neck - the list goes on.
Could it be the reduction in hydroxy? Could it really be noticeable that quickly? Or is it just a 'flare'? I'm tempted to just increase the hydroxy again! I don't have another appointment with the rheumatologist until September. I don't want to feel this rubbish again after feeling so good, but I have no way of knowing if it's the reduction in meds or coincidence that's making me feel so much worse, so I wondered if anyone else had experienced similar?
Thank you :o)